SOOCHOW JOURNAL OF MATHEMATICS

Volume 28, No. 3, pp. 329-338, July 2002




CHARACTERIZATION OF MAPS HAVING

THE KKM PROPERTY


BY


JYH-CHUNG JENG, YOUNG-YE HUANG AND HWAI-LIAN ZHANG



Abstract. We characterize maps having the KKM property and then apply this characterization to construct some interesting examples showing that the KKM property is usually not preserved under operations such as product, addition and composition.

-------------------------

Received July 9, 2001; revised April 26, 2002.

AMS Subject Classification. 47H10, 54H25.

Key words. fixed point, KKM property.